# SDR AALA202208243637

- Difficulty date: August 10, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON BREAK ASSEMBLY LOCATED AT STA 540 AND LEFT BUTT LINE 22. INSTALLED NEW BREAK ASSEMBLY PER SRM 51-40-02.
